Journal homepage    http://revistas.unitru.edu.pe/index.php/SSMM

SELECCIONES MATEMÁTICAS

Universidad Nacional de Trujillo

ISSN: 2411-1783(Online)

Vol. 06(01): 14-18(2019)

A mathematical model for mosquito infestation .

Un modelo matemático de la infestación de mosquitos.

Roxana López C.[*]

This work is licensed under the Creative Commons Attribution-NoComercial-ShareAlike 4.0.

Received, May. 01, 2019 - Accepted, Jul. 01, 2019

DOI: http://dx.doi.org/10.17268/sel.mat.2019.01.02

Abstract

We propose and analyze a mathematical model in ordinary differential equations to describe the dynamics of mosquitoes infested by bacteria. The introduction of some bacteria in mosquitoes population aims to diminish gradually the transmission of vector host-diseases. This is a good strategy of biological control.

Keywords. Ordinary differential equation, bacterial infestation , basic reproduction number, local stability, Simulation.

Resumen
Proponemos y analizamos un modelo matemático que describe la dinámica de los mosquitos infestados por bacterias. La introducción de ciertas bacterias en la población de mosquitos apunta a disminuir gradualmente la transmisión de enfermedades de huesped-vector. Esta es una buena estrategia de control biológico.

Palabras clave. Ecuación diferenciales ordinarias, infestación bacterial, número reproductivo básico, Simulación.